# SDR IPXA2017111523600

- Difficulty date: November 12, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 31,742 hours, 21,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 28N1038256
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-13,  E & E BAY FLOOR SUPPORT IS CRACKED BS 460.  REMOVED AND REPLACED IAW SRM 51-40-02.
